MAUDE Adverse Event Report: CONVATEC LTD L3W0900 - AQUACEL AG; DRESSING, WOUND, DRUG

CONVATEC LTD L3W0900 - AQUACEL AG; DRESSING, WOUND, DRUG
Model Number 422299
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Burning Sensation (2146)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Name of clinic: (b)(6) clinic.Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
It was reported that end user was an adult male who had a right shin wound eight inches above his ankle.The end user and his wife reported that initially they had the one dressing applied out of a market unit of dressings at the wound clinic on (b)(6) 2022.Later, he removed the dressing at home on (b)(6) 2022, as directed by the wound clinic.The wife of end user called the clinic because even though the dressing was moist it was adhering to the wound and they were directed to moisten the dressing with saline which he did and then removed the dressing easily.He also cleaned the wound with saline then applied new dressing which was provided by the wound clinic.He did not apply any other products directly to the wound.He covered the dressing with other company¿s absorbent foam dressing.He was awake from sleep that night due to intense stinging sensation to the right leg shin wound.The end user and his wife were recommended not to use product that causes stinging to the wound and to report this issue to wound clinic.A follow up call was made to end user.He was on his way to the wound clinic as per the directions.Multiple attempts to call with outbound call to end user twice on (b)(6) 2022 and one outbound call was made (b)(6) 2022 to follow-up on any findings during his fifth may, 2022 wound clinic visit.No photo is available at this time.

Brand Name
L3W0900 - AQUACEL AG
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14565115
Report Number1000317571-2022-00077
Device Sequence Number5156941
Product Code FRO
UDI-Device Identifier00768455154371
UDI-Public00768455154371
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
K152926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number422299
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale